# SDR SWAA2024071803194

- Difficulty date: June 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RH BS 727 STRINGER 18A AFT UPPER FITTING LOWER FASTENER HOLE; CRACK DIRECTION 3 O'CLOCK; CRACK DEPTH 0.030 CRACK FOUND AT RH BS 727 STRINGER 18A AFT UPPER FITTING LOWER FASTENER HOLE CRACK DIRECTION 3 O'CLOCK CRACK DEPTH 0.030'.<[01] ***SUMMARY*** REMOVE CORNER UPPER FITTING AT STA 727 STR 18A AS PER B 737 SRM 51-40-02-0G-0. REMOVED PANEL 242DF FOR ACCESS AS PER B-737 SRM 51-40-02-0G-0 LOCATED AND DRILLED RH BS 727 STRINGER 18A NEW FITTING AS PER B-737 SRM 51-40-05-0G & DWG 144A7321 TREATED AND PRIMED RH BS 727 STRINGER 18A NEW FITTING AS PER B-737 AMM 51-21-41-370-803 & AMM 51-21-72-370-804INSTALLED NEW FITTING AT RIGHT HAND STA 727 STR 18 AS PER SRM 51-40-04-0G-0 DWG 146A0062 TORQUED TO 180'-POUND TOOL USED B/C # 176329 DUE DATE ON 2/14/2025. MIXED SEALANT 0870C080BM654SKN40 AT 5:00 PM ON 06/29/24 SQUEEZ OUT TIME 1:00 AM ON 07/01/24 REINSTALLED FLOOR PANEL 242DF BOEING 737-700 SRM 51-40-02-0G-0 .SCREW GUN USED ID:176025 DUE DATE:04-DEC-24;[03] VERIFIED STEP 2.
